Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19450
Title: TWISTED (CO)HOMOLOGICAL STABILITY FOR MONOIDS OF ENDOMORPHISMS
Authors: BETLEY, S
PIRASHVILI, T
First Published: 1-Apr-1993
Publisher: SPRINGER VERLAG
Citation: MATHEMATISCHE ANNALEN, 1993, 295 (4), pp. 709-720
DOI Link: 10.1007/BF01444912
ISSN: 0025-5831
Links: http://hdl.handle.net/2381/19450
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.